# SDR DALA2023050303448

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON FWD/AFT FRAME CLIPS (SHEAR TIE) STA 879 BTW STGR 29L TO 29R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: UMMARY OF NRC 00466: FRAME CLIPS (SHEAR TIE) STA 879 BTW STGR 29L TO 29R AT FWD CARGO COMPARTMENT WERE REPLACED PER DWG 140N2002 REV. EU AND PER B757-200 SRM. (2746521)
